Eurasian Mathematical Journal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Eurasian Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Eurasian Math. J., 2021, Volume 12, Number 1, Pages 82–91 (Mi emj394)  

Boundedness of Riemann–Liouville fractional integral operator in Morrey spaces

M. A. Senouci

S.M. Nikolskii Mathematical Institute, RUDN University, 6 Miklukho Maklay St, 117198 Moscow, Russian Federation

Abstract: The aim of the present paper is to prove the boundedness of the multidimensional Riemann–Liouville operator from the quasi-normed Morrey space $M_p^\lambda(\Omega)$ to another quasi-normed Morrey space $M_q^\mu(\Omega)$ and to estimate the dependence of the norm of this operator on $\Omega$.

Keywords and phrases: Riemann–Liouville operator, Morrey spaces, boundedness.

DOI: https://doi.org/10.32523/2077-9879-2021-12-1-82-91

Full text: PDF file (389 kB)
References: PDF file   HTML file

Bibliographic databases:

MSC: 35J20, 35J25
Received: 13.11.2020
Language:

Citation: M. A. Senouci, “Boundedness of Riemann–Liouville fractional integral operator in Morrey spaces”, Eurasian Math. J., 12:1 (2021), 82–91

Citation in format AMSBIB
\Bibitem{Sen21}
\by M.~A.~Senouci
\paper Boundedness of Riemann--Liouville fractional integral operator in Morrey spaces
\jour Eurasian Math. J.
\yr 2021
\vol 12
\issue 1
\pages 82--91
\mathnet{http://mi.mathnet.ru/emj394}
\crossref{https://doi.org/10.32523/2077-9879-2021-12-1-82-91}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000647563900007}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85103707108}


Linking options:
  • http://mi.mathnet.ru/eng/emj394
  • http://mi.mathnet.ru/eng/emj/v12/i1/p82

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Eurasian Mathematical Journal
    Number of views:
    This page:57
    Full text:43

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021